On p-biharmonic equations with critical growth / Sobre equações p-biharmónicas com crescimento crítico

Leandro Correa Paes Leme, Helder Candido Rodrigues, Hamilton Prado Bueno

Abstract


We study p-biharmonic problems dealing with concave-convex nonlinearities in the critical case with both Navier and Dirichlet boundary conditions in a bounded, smooth domain and some f ϵ C(Ω), which is either a positive or a change-sign function. By applying Nehari’s minimization method, we prove the existence of two nontrivial solutions for the problems. If f is positive, both solutions of the problem with Navier boundary condition are positive.


Keywords


p-biharmonic operator, Navier and Dirichlet boundary conditions, concave-convex nonlinearities, critical growth.

Full Text:

PDF

References


J. Benedikt and P. Dr´abek, Asymptotics for the principal eigenvalue of the p-biharmonic operator on the ball as p approaches 1, Nonlinear Analysis 95 (2014), 735-742.

J. Benedikt and P. Dr´abek, Estimates of the principal eigenvalue of the p-biharmonic operator, Nonlinear Analysis 75 (2012), 5374-5379.

F. Bernis, J. Garcia Azorero and I. Peral, Existence and multiplicity of nontrivial solutions in semilinear critical problems of fourth order, Adv. Differential Equations 1 (1996), no. 2, 219-240.

H. Br´ezis and L. Nirenberg, Positive solutions of nonlinear elliptic equa- tions involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983), no. 4, 437-477.

P. Dr´abek and M. Oˆtani, Global bifurcation result for the p-biharmonic operator, Electron. J. of Differential Equations 2001, No. 48, 19 pp.

D.E. Edmunds, D. Fortunato and E. Janelli, Critical exponents, critical dimension and the biharmonic operator, Arch. Rational Mech. Anal. 112 (1990), no. 3, 269-289.

J. Garc´ıa-Azorero and I. Peral, Multiplicity of solutions for elliptic prob- lems with critical exponent or with a non-symmetric term, Trans. Amer. Math. Soc. 323 (1991), no. 3, 877-895.

J. Garc´ıa-Azorero and I. Peral, Some results about the existence of a second positive solutions in a quasilinear critical problem, Indiana Univ. Math. J. 43 (1994), 941-957.

F. Gazzola, H.-Ch. Grunau and G. Sweers, Optimal Sobolev and Hardy- Rellich constants under Navier boundary conditions, Ann. Mat. Pura Appl. (4) 189 (2010), no. 3, 475-486.

M. Gueda and L. Veron, Quasilinear elliptic equations involving critical Sobolev exponents, Nonlinear Anal., 13 (1989), 879-902.

H. He, J. Yang, Asymptotic behavior of solutions for Henon systems with nearly critical exponent, J. Math. Anal. Appl. 347 (2008), no. 2, 459-471.

C. Ji and W. Wang, On the p-biharmonic equation involving concave- convex nonlinearities and sign-changing weight function, Electron. J. Qual. Theory Differ. Equ. 2012, no. 2, 17 pp.

A. El Khalil, M. D. Morchid Alaoui and A. Touzani, On the p- biharmonic operator with critical Sobolev exponent and nonlinear Steklov boundary condition, Int. J. Anal. 2014, Art. ID 498386, 8 pp.

P.L. Lions, The concentration-compactness principle in the calculus of variations. The limit case I and II, Rev. Mat. Iberoamericana 1 (1985), no. 1, 145-201 and no. 2, 45-121.

P.L. Lions, The concentration-compactness principle in the calculus of variations. The limit case. II, Rev. Mat. Iberoamericana 1 (1985), no. 2, 45-121.

P.J. McKenna, Large-amplitude periodic oscillations in simple and com- plex mechanical systems: outgrowths from nonlinear analysis, Milan J. Math 74 (2006), 79-115.

Y. Shen and J. Zhang, Multiplicity of positive solutions for a Navier boundary-value problem involving the p-biharmonic with critical expo- nent, Electron. J. Differential Equations 2011, no. 47, 14 pp.




DOI: https://doi.org/10.34117/bjdv7n7-284

Refbacks

  • There are currently no refbacks.